MAUDE Adverse Event Report: CORDIS US CORP RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER

CORDIS US CORP RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER
Catalog Number 506610S
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f 10 cm rain sheath transradial hydrophilic thin-walled introducer sheath unraveled and could not be inserted.There was no reported patient injury.The exact event date and the lot number were not provided.One image was provided, and it shows what appears to be the distal end of the cannula of a catheter sheath introducer with a gray vessel dilator inserted through it.The distal tip of the cannula appears damaged; however, it cannot be determined if the tip is frayed, split, torn, or accordioned.The affected device has bloody residue on it, suggesting an attempt was made to insert the device inside a patient.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 6f 10cm rain sheath transradial hydrophilic thin-walled introducer sheath unraveled and could not be inserted.There was no reported patient injury.One image was provided, and it shows what appears to be the distal end of the cannula of a catheter sheath introducer with a gray vessel dilator inserted through it.The distal tip of the cannula appears damaged; however, it cannot be determined if the tip is frayed, split, torn, or accordioned.The affected device has bloody residue on it, suggesting an attempt was made to insert the device inside a patient.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation as anticipated.A photo analysis performed by the quality engineering team for event-2025-18414 found that the attached image shows the distal end of a 5f sheath introducer with an accordion-like deformation at the distal tip; however, blood residue obscures the surface and prevents confirming the full extent or nature of the damage.No additional details could be identified from the image, and the photos do not provide sufficient information to assess whether any manufacturing-related issue is present.Based on the limited information available, no further conclusions can be drawn, and no actions will be taken at this time.The product was not returned for analysis.A product history record (phr) review could not be performed because the lot number was not provided.The reported ¿brite tip/distal tip ¿ frayed/split/torn¿ could not be substantiated because the device was not returned and the extent of the damages could not be determined during the photo analysis.Based on the photo analysis performed by the quality engineering team, the damages appear consistent with an accordioned condition.The exact cause of this condition cannot be determined, therefore procedural or handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿if the device becomes kinked or increased resistance is felt upon insertion or advancement of the vessel dilator, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the vessel dilator.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
RAIN SHEATH TRANSRADIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23324290
Report Number9616099-2025-01679
Device Sequence Number18603236
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public10705032078948
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number506610S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown